Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 106, NWS Amarillo, TX

May 26, 2012Cimarron County, Texas County, Oklahoma; Sherman County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 26, 2012, 8:38 PM CDT for Cimarron County, Texas County, Oklahoma; Sherman County, Texas. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2012, 8:38 PM CDT (01:38 UTC)
Expired
May 26, 2012, 9:15 PM CDT
In force
37 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Cimarron County, OK, Texas County, OK, Sherman County, TX

The radar

The Amarillo radar (KAMA), 145 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 8:39 PM CDTHAIL 0.88Stratford, TXREPORTED PEA TO NICKEL SIZE HAIL.
May 26, 8:40 PM CDTHAIL 11 Se Stratford, TX
May 26, 8:41 PM CDTHAIL 0.88Stratford, TXNICKEL SIZE HAIL AND WINDS ESTIMATED AT 50 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 523 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
523 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
2614 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

957 
WUUS54 KAMA 270138
SVRAMA
OKC025-139-TXC421-270215-
/O.NEW.KAMA.SV.W.0106.120527T0138Z-120527T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
838 PM CDT SAT MAY 26 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA
  SOUTHWESTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA
  NORTHERN SHERMAN COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 915 PM CDT

* AT 836 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR STRATFORD...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STRATFORD...
  TEXHOMA...
  GOODWELL...
  GRIGGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3662 10215 3669 10198 3663 10144 3616 10210
      3639 10216
TIME...MOT...LOC 0138Z 218DEG 44KT 3633 10205

$$

MOULTON
4 follow-up statements
442 
WWUS54 KAMA 270146
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
846 PM CDT SAT MAY 26 2012

OKC025-139-TXC421-270215-
/O.CON.KAMA.SV.W.0106.000000T0000Z-120527T0215Z/
CIMARRON OK-TEXAS OK-SHERMAN TX-
846 PM CDT SAT MAY 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN SHERMAN...SOUTHWESTERN TEXAS AND SOUTHEASTERN
CIMARRON COUNTIES...

AT 845 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM THAT HAS PRODUCED QUARTER SIZE HAIL...AND IS CAPABLE OF 
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 6 MILES NORTHEAST OF STRATFORD...MOVING NORTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
GRIGGS...TEXHOMA AND GOODWELL.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3662 10215 3669 10198 3663 10144 3616 10210
      3639 10216
TIME...MOT...LOC 0145Z 218DEG 44KT 3640 10198

$$

MOULTON
731 
WWUS54 KAMA 270153
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
853 PM CDT SAT MAY 26 2012

OKC025-139-TXC421-270215-
/O.CON.KAMA.SV.W.0106.000000T0000Z-120527T0215Z/
CIMARRON OK-TEXAS OK-SHERMAN TX-
853 PM CDT SAT MAY 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTH CENTRAL SHERMAN...SOUTHWESTERN TEXAS AND SOUTHEASTERN
CIMARRON COUNTIES...

AT 852 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES WEST OF
TEXHOMA...OR 11 MILES NORTHEAST OF STRATFORD...MOVING NORTHEAST AT 45
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TEXHOMA
AND GOODWELL.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3661 10214 3669 10198 3664 10151 3636 10194
      3642 10209
TIME...MOT...LOC 0152Z 217DEG 48KT 3650 10193

$$

MOULTON
603 
WWUS54 KAMA 270201
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
901 PM CDT SAT MAY 26 2012

OKC025-TXC421-270211-
/O.CAN.KAMA.SV.W.0106.000000T0000Z-120527T0215Z/
CIMARRON OK-SHERMAN TX-
901 PM CDT SAT MAY 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SHERMAN AND
SOUTHEASTERN CIMARRON COUNTIES IS CANCELLED...

AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3661 10203 3669 10198 3665 10166 3650 10173
      3651 10202
TIME...MOT...LOC 0201Z 217DEG 48KT 3659 10184

$$

OKC139-270215-
/O.CON.KAMA.SV.W.0106.000000T0000Z-120527T0215Z/
TEXAS OK-
901 PM CDT SAT MAY 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHWESTERN TEXAS COUNTY...

AT 901 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER TEXAS COUNTY...OR 20 MILES NORTHEAST OF STRATFORD...
MOVING NORTHEAST AT 45 MPH.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3661 10203 3669 10198 3665 10166 3650 10173
      3651 10202
TIME...MOT...LOC 0201Z 217DEG 48KT 3659 10184

$$

MOULTON
978 
WWUS54 KAMA 270208
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
908 PM CDT SAT MAY 26 2012

OKC139-270218-
/O.EXP.KAMA.SV.W.0106.000000T0000Z-120527T0215Z/
TEXAS OK-
908 PM CDT SAT MAY 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TEXAS COUNTY WILL
EXPIRE AT 915 PM CDT...

AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT THE SEVERE
THUNDERSTORM HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3661 10203 3669 10198 3665 10166 3650 10173
      3651 10202
TIME...MOT...LOC 0208Z 217DEG 48KT 3666 10177

$$

MOULTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:22 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, May 26, 6:22 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
622 PM CDT SAT MAY 26 2012

.AVIATION...
A DRYLINE OVER EASTERN NEW MEXICO ALONG WITH DAYTIME HEATING AND
SOUTHWESTERLY FLOW ALOFT WILL COMBINE TO CAUSE ISOLATED TO SCATTERED
CONVECTION ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH THE LATE
EVENING HOURS. INCLUDED A TEMPO GROUP FOR CONVECTION ALONG WITH A
VCTS REMARK AT ALL THREE TAF SITES UNTIL AROUND 04Z SUNDAY. VFR
CONDITIONS WILL PREVAIL. SOUTH TO SOUTHEAST WINDS 20 TO 30 KNOTS WITH
HIGHER GUSTS WILL DIMINISH AFTER 03Z TO AROUND 15 TO 25 KNOTS WITH
HIGHER GUSTS. WINDS WILL BECOME SOUTH TO SOUTHWEST WINDS AFTER 14Z
SUNDAY.

SCHNEIDER

&&

.PREV DISCUSSION... /ISSUED 442 PM CDT SAT MAY 26 2012/

DISCUSSION...
CURRENT VIS SATELLITE IMAGERY SHOWS GROWING CU FIELD IN A
HOT...MOIST...AND WELL MIXED AIR MASS. THE DRYLINE HAS PUSHED EAST
INTO THE NORTHWEST PANHANDLES BUT SHOULD RETREAT BACK INTO NM AS THE
SURFACE FLOW BACKS A LITTLE TO THE SOUTHEAST AS A SURFACE LOW LIFTS
NORTH INTO CO. MEANWHILE A BROAD UPPER LOW CONTINUES TO DIG OVER THE
GREAT BASIN WHILE AN UPPER RIDGE SITS OVER THE LOWER MISSISSIPPI
VALLEY. THE SOUTHWEST UPPER FLOW WAS DRAWING IN MOISTURE FROM
TROPICAL DEPRESSION BUD /LOCATED NEAR THE SOUTHWEST COAST OF MEXICO/ WHERE
DEW POINTS WERE RUNNING FROM THE MID 40S TO THE UPPER 50S. EXPECT CI
TO FORM NEAR THE DRYLINE AND PROPAGATE TO THE EAST THIS EVENING GIVEN
THE 40 KTS MID-LEVEL FLOW. WHILE CONVECTION WILL NOT BE ALL THAT
ORGANIZED...STEEP MID-LEVEL LAPSE RATES AND MIXED LAYER CAPES AROUND
1000-1500 J/KG CAN RESULT IN SOME STORMS TO BECOME SEVERE. STORMS
WILL BE HIGH BASED GIVEN LARGE TEMP/DEWPOINT DEPRESSIONS SO THE
TORNADO THREAT WILL BE MARGINAL. STORMS SHOULD DIMINISH FOR THE MOST
PART AFTER SUNSET BUT HAVE SLIGHT CHANCE POPS IN LATE TONIGHT TO
ACCOUNT FOR ANY LINGERING CONVECTION OUT WEST PROPAGATING INTO THE
AREA.

THE UPPER TROUGH WILL LIFT INTO THE NORTHERN ROCKIES ON SUNDAY...CAUSING
THE UPPER FLOW TO VEER MORE TO THE SOUTHWEST. AT THE SURFACE...A LEE-SIDE
TROUGH WILL DEEPEN ACROSS EASTERN NM CAUSING THE DRYLINE TO SURGE INTO
THE WESTERN TX/OK PANHANDLES. ISOLATED STORMS CAN DEVELOP EAST OF THE
DRYLINE AS THE CAP WEAKENS AND THERE IS A CHANCE THAT A FEW STORMS
CAN BECOME SEVERE. AGAIN STRONG WINDS AND LARGE HAIL WILL BE THE
PRIMARY THREATS. SLIGHT HEIGHT FALLS AHEAD OF THE UPPER TROUGH WILL
RESULT IN COOLER CONDITIONS...ALTHOUGH STILL EXPECT TEMPS TO REMAIN
ABOVE NORMAL WITH HIGHS IN THE MID 80S TO LOWER 90S.

THE UPPER FLOW WILL TRANSITION TO ZONAL EARLY IN THE WEEK AS THE
UPPER LOW MOVES INTO THE NORTHERN PLAINS. A COLD FRONT WILL SLIDE
THROUGH THE PANHANDLES WHERE IT WILL STALL SOUTH OF THE AREA. SURFACE
HIGH PRESSURE BUILDING ACROSS THE PLAINS WILL LEAD TO A COOLER AND
DRIER AIR MASS TO SPREAD ACROSS THE AREA ALTHOUGH THIS HIGH WILL
QUICKLY SLIDE EAST DURING THE DAY. AS IT DOES SO...SURFACE WINDS WILL
VEER BACK AROUND TO THE SOUTHEAST BY THE EVENING. MOISTURE WILL
INCREASE ACROSS THE PANHANDLES MONDAY EVENING. MODELS CONTINUE TO
PAINT SOME QPF IN THE VICINITY OF THE FRONTAL BOUNDARY AS MOISTURE
WILL POOL NEAR THIS FRONT. HAVE OPTED TO KEEP THE FORECAST DRY MONDAY
EVENING ALTHOUGH MAY HAVE TO LOOK INTO INSERTING POPS IN THE
SOUTHEAST TX PANHANDLE IF THE NEXT COUPLE OF MODEL RUNS CONTINUE TO
SUGGEST THIS. AS PREVIOUSLY MENTIONED...EXPECT A COOLER DAY WITH
HIGHS IN THE 80S.

MEDIUM RANGE MODELS HAVE COME IN WETTER MID TO LATE NEXT WEEK WITH
UPPER RIDGING OVER THE WESTERN CONUS AND NORTHWEST UPPER FLOW SETTING
UP ACROSS THE PANHANDLES. THE DRYLINE CAN MIX OUT INTO THE EASTERN
PANHANDLES TUESDAY WHERE ISOLATED STORMS CAN DEVELOP ACROSS THE
EASTERN ZONES. HAVE INTRODUCED POPS WED AND WED NIGHT WITH A
SHORTWAVE TROUGH DROPPING SOUTHEAST ALONG THE EASTERN PERIPHERY OF
THE RIDGE. BOTH THE ECMWF AND GFS PAINT QPF OVER MUCH OF THE AREA AT
THE END OF THE WEEK LIKELY KEYING ON MINOR DISTURBANCES MOVING THROUGH
THE UPPER FLOW TRIGGERING CONVECTION ON THE HIGHER TERRAIN. STORM
DEVELOPMENT DEPENDS GREATLY ON THE AMOUNT OF MOISTURE AVAILABLE AND
THUS HAVE OPTED TO KEEP THESE PERIODS DRY FOR NOW GIVEN THIS UNCERTAINTY.

CLK

FIRE WEATHER...
THE DRYLINE WILL PUSH INTO THE EASTERN PANHANDLES SUNDAY AS A SURFACE
LEE-SIDE TROUGH STRENGTHENS ACROSS EASTERN NM. SOUTHWEST WINDS
BEHIND THE DRYLINE WILL DRAW IN A HOT AND DRY AIR MASS. GIVEN THESE
CONDITIONS...EXPECT MINIMUM RELATIVE HUMIDITIES TO FALL TO AROUND 5
TO 15 PERCENT. A TIGHTENING PRESSURE GRADIENT NEAR THE SURFACE TROUGH
WILL LEAD TO WINDS TO INCREASE TO AROUND 15 TO 25 MPH. THE
COMBINATION OF THE BREEZY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES
CAN RESULT IN ELEVATED FIRE WEATHER CONDITIONS. HOWEVER THIS IS
CONDITIONAL DEPENDENT ON THE AMOUNT OF RAINFALL THIS AREA WILL
RECEIVE TONIGHT. ALTHOUGH RELATIVE HUMIDITIES CAN FALL AT OR BELOW 15
PERCENT ACROSS THE WESTERN PANHANDLES EARLY IN THE WEEK...WINDS ARE
EXPECTED TO BE UNDER 20 MPH WHICH CAN PRECLUDE ELEVATED FIRE WEATHER
CONDITIONS.

CLK

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

11/02
Hazardous weather outlook, May 26, 3:35 PM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
335 PM CDT SAT MAY 26 2012

OKZ001>003-TXZ001>020-271100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
335 PM CDT SAT MAY 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF THE TEXAS AND
OKLAHOMA PANHANDLES TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE
WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS.

CAUTION IS ADVISED ON AREA LAKES THROUGH TONIGHT DUE TO SOUTHERLY
WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE EASTERN TEXAS AND OKLAHOMA
PANHANDLES SUNDAY AND SUNDAY NIGHT AND TUESDAY AND TUESDAY NIGHT.
THUNDERSTORMS ARE ALSO POSSIBLE ACROSS MOST OF THE TEXAS AND OKLAHOMA
PANHANDLES WEDNESDAY AND WEDNESDAY NIGHT. SOME OF THE STORMS MAY BE
STRONG TO MARGINALLY SEVERE WITH LARGE HAIL AND STRONG WINDS BEING THE
PRIMARY HAZARDS.

IN ADDITION...ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS
THE WESTERN TEXAS AND OKLAHOMA PANHANDLES SUNDAY DUE TO THE COMBINATION
OF LOW RELATIVE HUMIDITIES AND STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT ACROSS THE TEXAS AND
OKLAHOMA PANHANDLES.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED
FIRE WEATHER CONDITIONS SUNDAY.

CLK

In the hours before

Local storm report, May 26, 7:29 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
729 PM CDT SAT MAY 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             BOOTLEG                 34.83N 102.81W
05/26/2012  E1.00 INCH       DEAF SMITH         TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1200416

EA
Special weather statement, May 26, 7:50 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
750 PM CDT SAT MAY 26 2012

OKZ001-TXZ001-270200-
CIMARRON OK-DALLAM TX-
750 PM CDT SAT MAY 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT FOR DALLAM AND CIMARRON
COUNTIES.

AT 744 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF STRONG THUNDERSTORMS IN WESTERN CIMARRON AND
DALLAM COUNTIES...MOVING NORTHEAST AT 40 MPH.

THIS STORM HAS A HISTORY OF PRODUCING PENNY SIZE HAIL AND STRONG
WINDS.

MOULTON
Special weather statement, May 26, 8:00 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
800 PM CDT SAT MAY 26 2012

TXZ006-007-011-012-016-270215-
DEAF SMITH TX-HARTLEY TX-MOORE TX-OLDHAM TX-POTTER TX-
800 PM CDT SAT MAY 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR POTTER...OLDHAM...
MOORE...HARTLEY AND DEAF SMITH COUNTIES.

AT 757 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING MULTIPLE STRONG THUNDERSTORMS ACROSS THE
COUNTIES......MOVING NORTHEAST AT 35 MPH.

THIS STORM HAS A HISTORY OF PRODUCING SMALL HAIL AND STRONG WINDS.

MOULTON
Local storm report, May 26, 8:01 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
801 PM CDT SAT MAY 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             1 S HARTLEY             35.87N 102.40W
05/26/2012  E0.75 INCH       HARTLEY            TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1200417

SMB
Local storm report, May 26, 8:05 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
805 PM CDT SAT MAY 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             HARTLEY                 35.89N 102.40W
05/26/2012  E0.88 INCH       HARTLEY            TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1200418

SMB
Special weather statement, May 26, 8:34 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
834 PM CDT SAT MAY 26 2012

OKZ002-TXZ002-270230-
TEXAS OK-SHERMAN TX-
834 PM CDT SAT MAY 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT FOR SHERMAN AND TEXAS
COUNTIES.

AT 831 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF STRATFORD...
MOVING NORTHEAST AT 45 MPH.

THIS STORM HAS A HISTORY OF PRODUCING NICKLE SIZE HAIL AND STRONG
WINDS.

MOULTON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 10:25 PM CDTSevere Thunderstorm WarningAMACimarron, Texas73 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.